×

zbMATH — the first resource for mathematics

Estimating the Hausdorff dimensions of univoque sets for self-similar sets. (English) Zbl 1423.28013
Summary: An approach is given for estimating the Hausdorff dimension of the univoque set of a self-similar set. This sometimes allows us to get the exact Hausdorff dimensions of the univoque sets.

MSC:
28A78 Hausdorff and packing measures
28A80 Fractals
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Simon Baker, Generalized golden ratios over integer alphabets. Integers, 14:Paper No. A15, 28, 2014. · Zbl 1285.11049
[2] Baker, Simon; Dajani, Karma; Jiang, Kan, On univoque points for self-similar sets, Fund. Math., 228, 3, 265-282, (2015) · Zbl 1380.37025
[3] Bárány, B.; Rams, M., Dimension of slices of sierpinski-like carpets, J. Fractals Geom., 1, 3, 273-294, (2014) · Zbl 1305.28014
[4] Karma Dajani, Kan Jiang, Derong Kong, Wenxia Li, Multiple codings for self-similar sets with overlaps. arXiv:1603.09304, 2016. · Zbl 07052012
[5] Dajani, Karma; Jiang, Kan; Kong, Derong; Li, Wenxia, Multiple expansions of real numbers with digits set \(\{0, 1, q \}\), Math. Z., 291, 3, 1605-1619, (2019) · Zbl 07052012
[6] de Vries, Martijn; Komornik, Vilmos, Unique expansions of real numbers, Adv. Math., 221, 2, 390-427, (2009) · Zbl 1166.11007
[7] Glendinning, Paul; Sidorov, Nikita, Unique representations of real numbers in non-integer bases, Math. Res. Lett., 8, 4, 535-543, (2001) · Zbl 1002.11009
[8] Gu, Jiangwen; Ye, Qianqian; Xi, Lifeng, Geodesics of higher-dimensional sierpinski gasket, Fractals, (2019)
[9] Hutchinson, John E., Fractals and self-similarity, Indiana Univ. Math. J., 30, 5, 713-747, (1981) · Zbl 0598.28011
[10] Jiang, K.; Dajani, K., Subshifts of finite type and self-similar sets, Nonlinearity, 30, 2, 659-686, (2017) · Zbl 1364.37029
[11] Jiang, Kan; Xi, Lifeng, Arithmetic representations of real numbers in terms of self-similar sets, Ann. Acad. Sci. Fenn. Math., 44, 1-19, (2019) · Zbl 1423.28022
[12] Vilmos Komornik, Expansions in noninteger bases. Integers, 11B:Paper No. A9, 30, 2011. · Zbl 1301.11008
[13] Komornik, Vilmos; Kong, Derong; Li, Wenxia, Hausdorff dimension of univoque sets and devil’s staircase, Adv. Math., 305, 2017, 165-196, (2016) · Zbl 1362.11075
[14] Kong, Derong; Li, Wenxia, Hausdorff dimension of unique beta expansions, Nonlinearity, 28, 1, 187-209, (2015) · Zbl 1346.37011
[15] Lau, Ka-Sing; Ngai, Sze-Man, A generalized finite type condition for iterated function systems, Adv. Math., 208, 2, 647-671, (2007) · Zbl 1113.28006
[16] Li, Yiming; Xi, Lifeng, Manhattan property of geodesic paths on self-affine carpets, Arch. Math. (Basel), 111, 3, 279-285, (2018) · Zbl 1400.28017
[17] Ngai, S. M.; Wang, Y., Hausdorff dimension of overlapping self-similar sets, J. Lond. Math. Soc., 63, 2, 655-672, (2001) · Zbl 1013.28008
[18] Schief, Andreas, Separation properties for self-similar sets, Proc. Amer. Math. Soc., 122, 1, 111-115, (1994) · Zbl 0807.28005
[19] Sidorov, Nikita, Almost every number has a continuum of \(\beta\)-expansions, Amer. Math. Monthly, 110, 9, 838-842, (2003) · Zbl 1049.11085
[20] Sidorov, Nikita, Expansions in non-integer bases: lower, middle and top orders, J. Number Theory, 129, 4, 741-754, (2009) · Zbl 1230.11090
[21] Wang, Songjing; Yu, Zhouyu; Xi, Lifeng, Average geodesic distance of Sierpinski gasket and Sierpinski networks, Fractals, 25, 5, Article 1750044 pp., (2017), 8 · Zbl 1375.28020
[22] Wen, Zhi-Ying; Xi, Li-Feng, On the dimensions of sections for the graph-directed sets, Ann. Acad. Sci. Fenn. Math., 35, 2, 515-535, (2010) · Zbl 1214.28006
[23] Xi, Lifeng; Wu, Wen; Xiong, Ying, Dimension of slices through fractals with initial cubic pattern, Chinese Ann. Math. Ser. B, 38, 5, 1145-1178, (2017) · Zbl 1381.28011
[24] Yang, Jinjin; Wang, Songjing; Xi, Lifeng; Ye, Yongchao, Average geodesic distance of skeleton networks of Sierpinski tetrahedron, Physica A, 495, 269-277, (2018)
[25] Ye, Qianqian; He, Long; Wang, Qin; Xi, Lifeng, Asymptotic formula of eccentric distance sum for Vicsek network, Fractals, 26, 3, Article 1850027 pp., (2018), 8
[26] Zhao, Luming; Wang, Songjing; Xi, Lifeng, Average geodesic distance of Sierpinski carpet, Fractals, 25, 6, Article 1750061 pp., (2017), 8 · Zbl 1375.28020
[27] Zou, Yuru; Lu, Jian; Li, Wenxia, Unique expansion of points of a class of self-similar sets with overlaps, Mathematika, 58, 2, 371-388, (2012) · Zbl 1251.28006
[28] Zou, Yuru; Yao, Yuanyuan; Li, Wenxia, A class of Sierpinski carpets with overlaps, J. Math. Anal. Appl., 340, 2, 1422-1432, (2008) · Zbl 1145.28002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.